JournalszaaVol. 22 , No. 4DOI 10.4171/zaa/1183

Solvability of Two-Point Boundary Value Problems for Fourth-Order Nonlinear Differential Equations at Resonance

  • Yuji Liu

    Beijing Institute of Technology, China
  • Weigao Ge

    Beijing Institute of Technology, China
Solvability of Two-Point Boundary Value Problems for Fourth-Order Nonlinear Differential Equations at Resonance cover

Abstract

Under a resonance condition involving a two-point boundary value problem for a fourth-order nonlinear differential equation, we show its solvability.